Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 27, 2011, 5:26 PM EDT for 4 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2011, 5:26 PM EDT (21:26 UTC)
- Expired
- Mar 27, 2011, 6:05 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 4:27 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS52 KJAX 272126
SVRJAX
GAC001-005-069-161-272215-
/O.NEW.KJAX.SV.W.0014.110327T2126Z-110327T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EDT SUN MAR 27 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA
WESTERN APPLING COUNTY IN SOUTHEAST GEORGIA
SOUTHERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN BACON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 615 PM EDT
* AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WEST GREEN...OR 7 MILES EAST OF BROXTON...AND MOVING
EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3180 8247 3169 8226 3157 8251 3157 8283
3175 8283
TIME...MOT...LOC 2127Z 271DEG 36KT 3166 8270
$$3 follow-up statements
858
WWUS52 KJAX 272140
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT SUN MAR 27 2011
GAC001-005-069-161-272215-
/O.CON.KJAX.SV.W.0014.000000T0000Z-110327T2215Z/
COFFEE GA-APPLING GA-JEFF DAVIS GA-BACON GA-
540 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN BACON...SOUTHERN JEFF DAVIS...WESTERN APPLING AND
EASTERN COFFEE COUNTIES...
AT 539 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF DENTON TO
WEST GREEN...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
ALMA TO BROXTON...MOVING EAST AT 40 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL IMPACT AREAS AROUND WEST GREEN
AND DENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3175 8247 3169 8226 3157 8251 3157 8283
3171 8283
TIME...MOT...LOC 2139Z 271DEG 36KT 3166 8253 3163 8272
$$
ZAPPE532
WWUS52 KJAX 272145
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT SUN MAR 27 2011
GAC001-005-069-161-272215-
/O.CON.KJAX.SV.W.0014.000000T0000Z-110327T2215Z/
COFFEE GA-APPLING GA-JEFF DAVIS GA-BACON GA-
545 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN BACON...SOUTHERN JEFF DAVIS...WESTERN APPLING AND
EASTERN COFFEE COUNTIES...
AT 545 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WEST GREEN...OR 8 MILES EAST OF BROXTON...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT AREAS AROUND WEST GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3175 8247 3169 8226 3157 8251 3157 8283
3171 8283
TIME...MOT...LOC 2145Z 271DEG 36KT 3162 8270
$$
ZAPPE246
WWUS52 KJAX 272205
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 PM EDT SUN MAR 27 2011
GAC001-005-069-161-272215-
/O.CAN.KJAX.SV.W.0014.000000T0000Z-110327T2215Z/
COFFEE GA-APPLING GA-JEFF DAVIS GA-BACON GA-
605 PM EDT SUN MAR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACON...SOUTHERN
JEFF DAVIS...WESTERN APPLING AND EASTERN COFFEE COUNTIES IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3175 8247 3169 8226 3157 8251 3157 8283
3171 8283
TIME...MOT...LOC 2205Z 271DEG 36KT 3161 8247
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:41 PM EDT, 45 minutes earlier.
Area forecast discussion, Mar 27, 4:41 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 PM EDT SUN MAR 27 2011
...SEVERE TSTM WATCH NUMBER 69 INCLUDES ALL OF SE GA...THE ADJACENT
NEAR SHORE COASTAL WATERS AND HAMILTON...SUWANNEE AND COLUMBIA
COUNTIES IN NORTHEAST FLORIDA UNTIL 11 PM EDT...
.UPDATE...SEVERE THUNDERSTORM WATCH 69 HAS REPLACED SEVERE
THUNDERSTORM WATCH 68. THE NEW WATCH IS VALID UNTIL 11 PM EDT.
&&
.SYNOPSIS...TSTMS DEVELOPING IN WARM SECTOR S OF QUASI-STATIONARY
FRONT OVER S CENTRAL GA. 2000+ J/KG CAPES AND HIGH BULK SHEAR
ALLOWING FOR SEVERE STORM DEVELOPMENT WITH SOME TORNADIC
SUPERCELLS. HAVE EXPANDED EXISTING SVR TSTM WATCH #68 TO THE COAST
AND NEAR SHORE COASTAL WATERS IN SE GA.
.SHORT TERM...HAVE CONTINUED PREVIOUS FORECAST PHILOSOPHY OF
HIGHEST POPS OVER SE GA THRU THE EVENING WITH DAMAGING WINDS AND
LARGE HAIL MENTIONED IN ZONES. WILL UPDATE HWO SHORTLY FOR WATCH
EXPANSION.
NAM INDICATING MORE S PUSH WITH COLD AIR BEHIND FRONT FOR
MON...AND HAVE LEANED MORE IN THIS DIRECTION WITH COOLER TEMPS
ESPECIALLY FOR SE GA AND COASTAL AREAS OF EXTREME NE FL. LATER
SHIFTS CAN ADJUST FURTHER IF NECESSARY.
.LONG TERM...HAVE LEFT THE EXTENDED FORECAST NEARLY UNCHANGED. DID
MAKE SOME MINOR TWEAKS TO TEMPS. LATEST MEX GUIDANCE CLOSER TO
NORMAL FOR FORECAST LOWS FRI THRU SUN...AND WILL NEED TO SEE IF
THIS TREND CONTINUES.
&&
.AVIATION...MOSTLY VFR CONDITIONS EXPECTED TONIGHT. SSI MOST LIKELY
TO BE AFFECTED BY THUNDERSTORMS WITH STRONG WINDS MAINLY BETWEEN 21Z
AND 00Z. HAVE VCTS IN NE FL TAFS ALSO.
&&
.MARINE...SOUTHWEST FLOW WILL BECOME NE LATE TONIGHT OVER GA WATERS
AND MONDAY OVER NE FL WATERS AS COLD FRONT MOVES DOWN THE COAST.
USED NAM12 WINDS WHICH ARE A LITTLE FASTER THAN GFS WITH FRONTAL
POSITION. NO HEADLINES NEEDED.
&&
.FIRE...WILL ISSUE RED FLAG WARNING FOR PARTS OF NE FL DUE TO RH'S
FALLING INTO THE LOWER 30S AND WINDS AROUND 15 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 69 49 70 / 60 40 20 20
SSI 60 67 53 67 / 40 40 20 20
JAX 62 75 55 71 / 40 50 30 20
SGJ 64 74 59 71 / 40 60 30 30
GNV 62 79 58 76 / 50 70 30 20
OCF 62 80 61 79 / 50 70 40 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FOR ST. JOHNS-FLAGLER-MARION-PUTNAM-ALACHUA
TIL 7 PM EDT.
GA...NONE.
AM...NONE.
&&
ECZHazardous weather outlook, Mar 27, 5:06 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 506 PM EDT SUN MAR 27 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 506 PM EDT SUN MAR 27 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH NUMBER 69 INCLUDES ALL OF SOUTHEAST GEORGIA...THE ADJACENT NEAR SHORE COASTAL WATERS AS WELL AS HAMILTON...SUWANNEE AND COLUMBIA COUNTIES IN NORTHEAST FLORIDA VALID UNTIL 11 PM EDT... ...AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA... LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY WITH A COLD FRONT SAGGING SOUTH TOWARD THE AREA. THUNDERSTORMS HAVE INCREASED ACROSS SOUTHEAST GEORGIA...WITH ACTIVITY LIKELY SPREADING INTO EXTREME NORTHEAST FLORIDA LATER THIS AFTERNOON. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE INTO THIS EVENING...WITH MAIN CONCERNS OF HAIL OVER ONE INCH IN DIAMETER...FREQUENT LIGHTNING AND GUSTY WINDS. THE SEVERE THUNDERSTORM WATCH FOR SOUTHEAST GEORGIA AND THE NEARSHORE COASTAL WATERS HAS BEEN EXTENDED UNTIL 11 PM EDT...AND THIS WATCH NOW INCLUDES HAMILTON...SUWANNEE AND COLUMBIA COUNTIES IN NORTHEAST FLORIDA. ISOLATED TORNADOES ARE ALSO POSSIBLE. AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA DUE TO SEVERAL ONGOING WILDFIRES. THE SOUTHWEST WINDS WILL BLOW THE SMOKE TOWARD THE NORTHEAST. WINDS MAY BE LOCALLY STRONG AND VARIABLE IN AND NEAR THUNDERSTORMS WHICH MAY AT TIMES PUSH THE SMOKE IN OTHER DIRECTIONS. USE CAUTION WHEN DRIVING ACROSS SOUTHEAST GEORGIA AS VISIBILITIES MAY BE REDUCED. REFER TO THE SPECIAL WEATHER STATEMENT FOR MORE DETAILS. SOUTH OF A GAINESVILLE TO ST. AUGUSTINE LINE...DRY WEATHER CONDITIONS AND BREEZY SOUTHWEST WINDS HAVE RESULTED IN A HIGH THREAT FOR FIRE ACTIVITY THIS AFTERNOON. PERSONS ENGAGED IN OUTDOOR ACTIVITIES IN OR NEAR WOODED AREAS SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A SERIES OF FAST MOVING DISTURBANCES COMING IN FROM THE GULF OF MEXICO WILL BRING A CONTINUED CHANCE OF THUNDERSTORMS FOR MUCH OF NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA WITH SELF- ACTIVATION REQUESTED IN EXTREME NORTH FLORIDA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ
In the hours before
Local storm report, Mar 27, 4:26 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 3 W HORTENSE 31.33N 82.01W
03/27/2011 M1.75 INCH BRANTLEY GA TRAINED SPOTTER
GOLF BALL SIZE HAIL LASTED FOR 7 MINUTES AND COMPLETELY
COVERED THE GROUND.
0245 PM TSTM WND DMG HORTENSE 31.33N 81.96W
03/27/2011 BRANTLEY GA TRAINED SPOTTER
NUMEROUS TREES WERE REPORTED DOWN IN HORTENSE...INCLUDING
2 LARGE OAK TREES DOWN ON CHURCH ROAD.
&&
SHULERSpecial weather statement, Mar 27, 4:26 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN MAR 27 2011
GAZ133-135-272115-
APPLING-JEFF DAVIS-
426 PM EDT SUN MAR 27 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
APPLING AND NORTHERN JEFF DAVIS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 515 PM EDT...
AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF HAZLEHURST...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND HAZLEHURST...GRAHAM AND PLANT HATCH THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.
LAT...LON 3193 8230 3178 8256 3181 8281 3182 8281
3183 8280 3194 8256
TIME...MOT...LOC 2026Z 246DEG 37KT 3184 8268
ZIBURASpecial weather statement, Mar 27, 5:00 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 PM EDT SUN MAR 27 2011 GAZ135-136-272130- APPLING-WAYNE- 500 PM EDT SUN MAR 27 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN WAYNE AND CENTRAL APPLING COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT... AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER SURRENCY...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BAXLEY... SURRENCY AND ODUM THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3190 8216 3167 8185 3165 8223 3173 8244 TIME...MOT...LOC 2100Z 272DEG 36KT 3172 8220 ZIBURA
Local storm report, Mar 27, 5:08 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL HAZLEHURST 31.87N 82.60W
03/27/2011 E0.75 INCH JEFF DAVIS GA LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED AT 8 PUBLIC SAFETY DR 911 CENTER
&&
AWALKERSpecial weather statement, Mar 27, 5:20 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 520 PM EDT SUN MAR 27 2011 GAZ132>136-272200- APPLING-BACON-COFFEE-JEFF DAVIS-WAYNE- 520 PM EDT SUN MAR 27 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COFFEE...NORTHWESTERN WAYNE...CENTRAL APPLING...SOUTHERN JEFF DAVIS AND NORTHERN BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 600 PM EDT... AT 518 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 8 MILES SOUTH OF PINE GROVE...OR 8 MILES SOUTHWEST OF BAXLEY...MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND PINE GROVE...DENTON... BAXLEY...SURRENCY AND ODUM THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3183 8210 3163 8182 3159 8293 3182 8265 TIME...MOT...LOC 2118Z 268DEG 37KT 3170 8245 ZIBURA
Special weather statement, Mar 27, 5:23 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 523 PM EDT SUN MAR 27 2011 GAZ132>135-272215- APPLING-BACON-COFFEE-JEFF DAVIS- 523 PM EDT SUN MAR 27 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN COFFEE...WESTERN APPLING...SOUTHERN JEFF DAVIS AND NORTHERN BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 523 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF WEST GREEN...OR 7 MILES EAST OF BROXTON...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEST GREEN AND DENTON THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3175 8236 3156 8235 3160 8284 3172 8282 TIME...MOT...LOC 2123Z 269DEG 33KT 3165 8271 ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:22 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon | 38 min |
| Mar 27, 1:55 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Pierce, Ware | 20 min |
| Mar 27, 2:05 PM EDT | Tornado Warning | JAX | Pierce | 40 min |
| Mar 27, 2:34 PM EDT | Special Weather Statement | JAX | Wayne | 41 min |
| Mar 27, 2:38 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Wayne | 39 min |
| Mar 27, 2:40 PM EDT | Special Weather Statement | JAX | Clinch | 50 min |
| Mar 27, 2:48 PM EDT | Special Weather Statement | JAX | Bacon | 42 min |
| Mar 27, 3:15 PM EDT | Special Weather Statement | JAX | Glynn | 45 min |
| Mar 27, 3:44 PM EDT | Special Weather Statement | JAX | Appling | 46 min |
| Mar 27, 3:47 PM EDT | Special Weather Statement | JAX | Jeff Davis | 43 min |
| Mar 27, 3:54 PM EDT | Special Weather Statement | JAX | Clinch | 51 min |
| Mar 27, 4:01 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 13 min |
| Mar 27, 4:26 PM EDT | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Mar 27, 4:29 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 33 min |
| Mar 27, 5:00 PM EDT | Special Weather Statement | JAX | Appling | 30 min |
| Mar 27, 5:20 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 40 min |
| Mar 27, 5:23 PM EDT | Special Weather Statement | JAX | Jeff Davis | 52 min |
| Mar 27, 5:48 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Coffee, Jeff Davis, Wayne | 87 min |
| Mar 27, 7:23 PM EDT | Special Weather Statement | JAX | Clinch | 52 min |
| Mar 27, 7:34 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 96 min |
| Mar 27, 7:46 PM EDT | Special Weather Statement | JAX | Charlton | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.